Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Extreme and Exceptionals Variations of Diatoms, in Some White Mountain Localities, &c.

P. W. Lewis
Proceedings of the Academy of Natural Sciences of Philadelphia
Vol. 17, No. 1 (Jan. - Mar., 1865), pp. 7-18
Stable URL: http://www.jstor.org/stable/4623973
Page Count: 14
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

[Footnote]
  • *
    N. affinis, N. rhomboides ranges from the smallest apiculate, up to the magnificent var. b. (pl. ii., fig. 11)